# SDR MASA200602712

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 10,241 hours, 6,911 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7386 IAD.  RUDDER LIMIT FAULT.  MX PERFORMED SPOST1/2.  NO FURTHER DEFECTS NOTED.
